# SDR CALA2018121402565

- Difficulty date: December 11, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 55,548 hours, 23,967 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

L/G/SYS/DISAGREE ECAM T/S AND FOUND 21GA AT FAULT. PROBLEMS WITH BACKSIDE CORROSION AN D SOCKET A WIRE BROKEN. REPLACED CONNECTOR AND WIRE IAW AWM 32-1 1-01 PG 4 LEFT LEG. TEST NORMAL AT THIS TIME. REF LP-8442477
